# SDR SIMA951502

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: E0308028C0
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3831 - DURING TAXI-OUT F/O'S PITOT HEAT FAULT LIGHT CAME ON.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED CURRENT SENSING RELAY 33DA.  AIRCRAFT RETURNED TO SERVICE.  (W)
